Publication Type:

Journal Article

Source:

Acta Mathematica Scientia, Elsevier, Volume 36, Number 2, p.428-442 (2016)

URL:

http://www.scopus.com/inward/record.url?eid=2-s2.0-84958213124&partnerID=40&md5=36b7145a0f122cc4dff2bca3e9183ca4

Abstract:

In this article, we study the existence, uniqueness, stability through continuous dependence on initial conditions and Hyers-Ulam-Rassias stability results for random impulsive fractional differential systems by relaxing the linear growth conditions. Finally, we give examples to illustrate its applications. © 2016 Wuhan Institute of Physics and Mathematics.

Notes:

cited By 0

Cite this Research Publication

A. Vinodkumar, Malar, K., Gowrisankar, M., and Mohankumar, P., “Existence, uniqueness and stability of random impulsive fractional differential equations”, Acta Mathematica Scientia, vol. 36, pp. 428-442, 2016.